# SDR 2007UALA00150

- Difficulty date: January 21, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 40,729 hours, 14,531 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: No Test
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED LEFT FWD DOOR SLIDE.  FAULT READS EXT LOAD FWD LEFT.  REPLACED DOOR 1L SLIDE PACK.  EMERGENCY LIGHT TEST OK.
